# SDR P2EA99337

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK, SEAT TRACK CORRODED FROM BS 360 TO BS 380, LBL 35 INCHES.  DEFECT SIZE, LENGTH 8 INCHES, WIDTH 2.25 INCHES, DEPTH .200 INCHES.  REPAIRED SEAT TRACK SECTION FROM BS 344 TO BS 380, LBL 25 INCHES PER SRM 53-10-5, FIG 2.  (M)
